# SDR LR7A2010101500076

- Difficulty date: October 9, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,191 hours, 14,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND CRACK ON EXTERIOR RAMP SKIN AT FS 759 TO FS 770 BL 0.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-12 AND CH 53-50.
